# SDR MALA020196

- Difficulty date: March 11, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: 801801
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OF FLIGHT #3550, LH GEAR RED INTRANSIT LIGHT STAYS ON AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED LH GEAR UPLOCK SENSOR (GJ13) IAW AMM 32-60-17. PN ON AND OFF 8-018-01.  OPS CHECKS GOOD.
